I use a Tandem T:slim G6 and I think it’s gone crazy. For the past week I’ve had unexplained hyperglycemia and unexplained urgent lows. The lows happen in the middle of the night and I can have as many as 3 a night in spite of chugging glucose tabs like crazy. I changed my night time basals to zero but the lows still continue. I would appreciate any help you could give me on this. I’m at my wits end.
Check to see your time. Happened to me once at daylight savings. The pm became am. So I had a similar freak out.
Are you using T:connect? It would be really useful if we could see what’s going on with insulin delivery and BG together.
Also, are you feeling ill? Tis the season… I find that when I’m ruining a fever, I just burn through all my glucose and can’t keep it up for anything.
Timothy - you’re a genius!!! That was exactly the problem. My pump was set to PM instead of AM.
Hopefully, things will go better tonight.
Well. I just made the same error once is all. You need to change back all the basal you switched tho.
Good save, @Timothy. That one always trips me up when I travel overseas.